Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Ovarian cancer survivor suffering from Hashimoto s disease. Feeling exhausted, headache and itching. On levothyroxine. Is this a safe medication?

I am an 13 year ovarian cancer survivor . I now have hashimotos. They put me on levothyroxin 50 mcg. I feel terrible- extreamly exhausted, dry mouth, mild headache and itchy. 2 questions: why do I feel this way after being on meds for 5-6 weeks? Is it save to take when you had a hormone based cancer? So many different opinions
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
dear ma'm, thanks for trusting HCM for your queries. as your symptoms suggest either you are undertreated for hashimotos thyroiditis or you are having nutritional deficiency . get your vitamin D , vitamin B12, serum calcium, serum albumin. get your reports and see your doctor. regards!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor